Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What could be the cause of not getting periods after the insertion of mulitload since pregnancy test is negative ?

i am 27 yrs old , i m not getting periods after 6 weeks after the insertion of m ultiload??what should i do now , pregnancy test is negative
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
If your pregnancy test is negative then no reason to worry.There are many reasons for not getting periods like if you are a breast feeding mother;hormonal imbalance;ovarian cyst;thyroid dysfunction etc.Please get your copper-T checked by your Gynaec and if everything is fine then your doctor may give medicines for getting periods.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor